Please use this identifier to cite or link to this item:
Title: Representation theory of the Drinfeld doubles of a family of Hopf algebras
Authors: Erdmann, Karin
Green, E.L.
Snashall, N.
Taillefer, R.
First Published: 2006
Citation: Journal of Pure and Applied Algebra, 2006, 204 (2), pp.413-454
DOI Link: 10.1016/j.jpaa.2005.05.003
ISSN: 0022-4049
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.